MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT,FIXATION DEVICE,CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT; IMPLANT,FIXATION DEVICE,CONDYLAR PLATE
Model Number 02.124.412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of non-union is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Dhr review was completed.Part no.: 02.124.412 lot no.: 9764613.Manufacturing location: (b)(4).Release to warehouse date: 17.Dec.2015.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent a hardware removal and revision on (b)(6) 2018 due to a nonunion of the right distal femur.Initially, on (b)(6) 2016, patient was implanted with one (1) 4.5mm variable angle ¿ locking compression plate (va-lcp) curved condylar plate/12 hole/266mm/right, four (4) 4.5mm cortex screws, three (3) 5.0 mm locking screws, and six (6) 5.0 mm cannulated screws.All hardware was removed and patient was revised to an intermedullary 13.0 mm by 360.0 mm cannulated femoral nail.Hardware removal and revision were completed successfully with no complication.Patient status was reported as stable.This report is for one (1) 4.5mm va lcp curved condylar plate.(b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE,CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7265300
Report Number2939274-2018-50599
Device Sequence Number19091607
Product Code JDP
UDI-Device Identifier10886982042859
UDI-Public(01)10886982042859(10)9764613
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.412
Device Catalogue Number02.124.412
Device Lot Number9764613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/22/2018
Initial Report FDA Received Date02/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight86